# SDR SIMA201008403

- Difficulty date: February 28, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 14,886 hours, 12,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9802 THE CREW REPORTED THAT THE MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE.  THE LEVER WILL MOVE PART WAY THEN HANGS UP.  THE DOOR DOES OPEN FROM OUTSIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND THAT THE INSIDE HANDLE WAS NOT CONNECTED TO THE LOCKING MECHANISM PROPERLY.  ADJUSTED THE INSIDE HANDLE IAW 52-18-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
